Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 561364, 17 pages
http://dx.doi.org/10.1155/2010/561364
Research Article

L-P Perturbation Solution of Nonlinear Free Vibration of Prestressed Orthotropic Membrane in Large Amplitude

1College of Civil Engineering, Chongqing University, Chongqing 400045, China
2Key Laboratory of the Three Gorges Reservoir Region's Eco-Environment, Ministry of Education, Chongqing 400045, China

Received 25 May 2010; Accepted 30 September 2010

Academic Editor: Jaromir Horacek

Copyright © 2010 Liu Chang-jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Chang-jiang, Zheng Zhou-lian, He Xiao-ting, et al., “L-P Perturbation Solution of Nonlinear Free Vibration of Prestressed Orthotropic Membrane in Large Amplitude,” Mathematical Problems in Engineering, vol. 2010, Article ID 561364, 17 pages, 2010. https://doi.org/10.1155/2010/561364.